MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX P WITH TOBRAMYCIN 1 PACK; BONE CEMENT

STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX P WITH TOBRAMYCIN 1 PACK; BONE CEMENT
Catalog Number 6197-9-001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Arrest (1762); Bone Cement Implantation Syndrome (4583)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient with pathological fracture of right femur due to prostate cancer metastasis underwent gmrs femoral arthroplasty and bipolar hip arthroplasty on (b)(6) 2023.After cement was injected into the femur and the gmrs stem was inserted, the patient suddenly suffered cardiac arrest during waiting polymerisation.While cpr was performed and rosc was confirmed 7 minutes after cardiac arrest, the surgery was discontinued.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
SIMPLEX P WITH TOBRAMYCIN 1 PACK
Common Device Name
BONE CEMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17805302
Report Number0002249697-2023-01062
Device Sequence Number6953532
Product Code LOD
UDI-Device Identifier07613327128420
UDI-Public07613327128420
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K014199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6197-9-001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date09/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient SexMale
Patient Weight52 KG